# SDR ASAA2022091439983

- Difficulty date: September 14, 2022
- Submitted: September 19, 2022
- Operation: Air carrier
- Aircraft: N531AS
- Make and model: Boeing 737890
- Aircraft serial: 35199
- Aircraft time: 43,572 hours, 12,595 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bearing
- Part number: 141A63107
- Condition: Worn
- Location: L1 Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR HANDLE STIFF. GROUNDED - YES. REPLACED CAMPLATE DUE TO ROTATING BEARING OUTER RACE REF CMM 52-16-12. REMOVED/REINSTALLED L1 DOOR REF B737-800 AMM 52-11-00. REMOVED/REINSTALLED L1 DOOR UPPER AND LOWER HINGE ARMS REF AMM 52-11-11. ADJUSTMENTS AND OPS CKS GOOD.
